Orderings of uniquely colorable hypergraphs

Bujtás, Cs. and Tuza, Zsolt (2007) Orderings of uniquely colorable hypergraphs. Discrete Applied Mathematics, 155 (11). pp. 1395-1407.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: http://eprints.sztaki.hu/id/eprint/4968

Update Item Update Item